Kari L asked in Yahoo ProductsYahoo Answers · 1 decade ago

Still trying to get an answer :(?

Does anyone know if its safe to take Cipralex with Phenylalanine

Im trying to recover dopamine from addiction...Having a very hard time feeling normal again!

8 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Both are a form of an SSRI, so, I would be careful about taking them together. Here is a little info on the Phenylalanine.

    Phenylalanine

    Overview:

    Phenylalanine is an essentialEssential hypertension

    Essential tremor amino acid (building block for proteins in the body). It is essentialEssential hypertension

    Essential tremor to humanHcg in urine

    Hiv infection

    Human bites

    Human papillomavirus vaccine health but cannot be manufactured by the body. For this reason, phenylalanine must be obtained from food. It is available in three chemical forms, including L-phenylalanine (the natural form of phenylalanine found in proteins throughout the body), D-phenylalanine (a mirror image of L-phenylalanine that is synthesized in a laboratory), and DL-phenylalanine, a combination of the previous two forms.

    The body converts phenylalanine into tyrosine, another amino acid essentialEssential hypertension

    Essential tremor for making proteins, brain chemicals including dopamine and norepinephrine, and thyroid hormones. Symptoms of phenylalanine deficiency include confusion, lack of energy, depression, decreased alertness, decreased memory, and diminished appetite.

    On the other hand, a rare metabolic disorder called phenylketonuria (PKU) occurs in people who are missing an enzyme that is needed to properly metabolize phenylalanine, causing high levels of phenylalanine in the body. Symptoms of PKU, which tend to appear between 3 and 6 months of age, include eczema, developmental delay, an abnormally small head, and hyperactivity. If it is not treated before 3 weeks of age, PKU can cause severe, irreversible mental retardation. In the United States, newborns are tested for PKU during the first 48 - 72 hours of life.

    People with PKU must eat a phenylalanine-restricted, tyrosine-supplemented diet to have optimum brain development and growth.

    I have taken DL Phenylalanine, for me, it really did not do a thing, but it helps a lot of folks, it is pretty popular.

  • 1 decade ago

    call whoever gave you the perscription and ask them. Or some hospitals have a 24 nurse line that will answer questions. Try calling the pharmacy where you got the pills. Read the instructions that come with the pills. Is that enough?

  • 1 decade ago

    no. it all depends on the person u should really talk to a doctor before u start mixing drugs, especialy trying to get over an addiction of another drug u shuldnt start taking other meds u will prob just get dependent on them instead.

  • 1 decade ago

    it depends on the doses, you have to be very carefull about these things though so u are better off consulting your gp or get the number of a 24hr gp on 11860

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    Read the box?

    Or Google search :S

    Or riing your docter?

    Professional advice is better than this!

  • Mary
    Lv 7
    1 decade ago

    You need to see your doctor and be completely honest about what has been going on!

  • 1 decade ago

    Simba says it is safe but Simba does not take responsibilty if you die

  • 1 decade ago

    Go to ask.com

Still have questions? Get your answers by asking now.